RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2016, Volume 55, Number 4, Pages 478–492 (Mi al754)  

This article is cited in 3 scientific papers (total in 3 papers)

Decomposition of a group over an Abelian normal subgroup

N. S. Romanovskiiab

a Sobolev Institute of Mathematics, pr. Akad. Koptyuga 4, Novosibirsk, 630090 Russia
b Novosibirsk State University, ul. Pirogova 2, Novosibirsk, 630090 Russia

Abstract: Let a group $G$ have an Abelian normal subgroup $A$; put $\overline G=G/A$ and $\overline g=gA$ for $g\in G$. We can think of $A$ as a right $\mathbb Z\overline G$-module and define the action of an element $u=\alpha_1\overline g_1+…+\alpha_n\overline g_n\in\mathbb Z\overline G$ on $a\in A$ by a formula $a^u=(a^{g_1})^{\alpha_1}\cdot\ldots\cdot(a^{g_n})^{\alpha_n}$; here $a^{g_i}=g^{-1}_iag_i$. Denote by $\Theta_{\mathbb Z\overline G}(A)$ the annihilator of $A$ in the ring $\mathbb Z\overline G$, which is a two-sided ideal. Let $R=\mathbb Z\overline G/\Theta_{\mathbb Z\overline G}(A)$. A subgroup $A$ can also be treated as an $R$-module. We give a criterion for the existence of an $R$-decomposition of $G$ over $A$, i.e., the possibility of embedding $G$ in a semidirect product $\overline G\cdot D$, where $D$ is an $R$-module. It is also proved that an $R$-decomposition always exists in one important case.

Keywords: Abelian normal subgroup, $R$-decomposition.

Funding Agency Grant Number
Russian Science Foundation 14-21-00065
Supported by Russian Science Foundation, project No. 14-21-00065.


DOI: https://doi.org/10.17377/alglog.2016.55.407

Full text: PDF file (175 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2016, 55:4, 315–326

Bibliographic databases:

UDC: 512.5
Received: 10.02.2016

Citation: N. S. Romanovskii, “Decomposition of a group over an Abelian normal subgroup”, Algebra Logika, 55:4 (2016), 478–492; Algebra and Logic, 55:4 (2016), 315–326

Citation in format AMSBIB
\Bibitem{Rom16}
\by N.~S.~Romanovskii
\paper Decomposition of a~group over an Abelian normal subgroup
\jour Algebra Logika
\yr 2016
\vol 55
\issue 4
\pages 478--492
\mathnet{http://mi.mathnet.ru/al754}
\crossref{https://doi.org/10.17377/alglog.2016.55.407}
\transl
\jour Algebra and Logic
\yr 2016
\vol 55
\issue 4
\pages 315--326
\crossref{https://doi.org/10.1007/s10469-016-9401-x}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000388103400007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84994758731}


Linking options:
  • http://mi.mathnet.ru/eng/al754
  • http://mi.mathnet.ru/eng/al/v55/i4/p478

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. S. Romanovskii, “Divisible rigid groups. Algebraic closedness and elementary theory”, Algebra and Logic, 56:5 (2017), 395–408  mathnet  crossref  crossref  isi
    2. E. I. Timoshenko, “On splittings, subgroups, and theories of partially commutative metabelian groups”, Siberian Math. J., 59:3 (2018), 536–541  mathnet  crossref  crossref  isi  elib
    3. N. S. Romanovskii, “Generalized rigid metabelian groups”, Siberian Math. J., 60:1 (2019), 148–152  mathnet  crossref  crossref  isi
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:109
    Full text:3
    References:24
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020